MAUDE Adverse Event Report: SYNTHES GMBH 10MM TI CANNULATED TIBIAL NAIL-EX/390MM-STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH 10MM TI CANNULATED TIBIAL NAIL-EX/390MM-STERILE; NAIL, FIXATION, BONE
Catalog Number 04.004.458SAB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).It was reported that the patient underwent a subsequent revision surgery on (b)(6) 2021 due to secondary loss of reduction.The original implant date was from the previous revision on (b)(6) 2021.Patient had previously experienced non-union from the initial surgery conducted on (b)(6) 2020.Hardware; tibial nail, 1 proximal dynamic interlocking screw, 3 distal static interlocking screws were removed.Irrigation and installation of a redon drainage was completed.This report is for one expert tibial nail protect ø10 cann l390 for (b)(4) (b)(4) is linked to (b)(4).(b)(4) is for the initial revision due to non union.(b)(4) is for the second revision due to loss of reduction.

Brand Name
10MM TI CANNULATED TIBIAL NAIL-EX/390MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19322958
Report Number8030965-2024-06275
Device Sequence Number6335957
Product Code JDS
UDI-Device Identifier10886982084279
UDI-Public(01)10886982084279
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.004.458SAB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXPERT TIBIAL NAIL PROTECT Ø10 CANN L390; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown